On Parametric Representation for Quasisymmetric Frunctions.

Stephen Agard; John Kelingos

Commentarii mathematici Helvetici (1969)

  • Volume: 44, page 446-456
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Agard, Stephen, and Kelingos, John. "On Parametric Representation for Quasisymmetric Frunctions.." Commentarii mathematici Helvetici 44 (1969): 446-456. <http://eudml.org/doc/139413>.

author = {Agard, Stephen, Kelingos, John},
journal = {Commentarii mathematici Helvetici},
pages = {446-456},
title = {On Parametric Representation for Quasisymmetric Frunctions.},
url = {http://eudml.org/doc/139413},
volume = {44},
year = {1969},

AU - Agard, Stephen
AU - Kelingos, John
TI - On Parametric Representation for Quasisymmetric Frunctions.
JO - Commentarii mathematici Helvetici
PY - 1969
VL - 44
SP - 446
EP - 456
UR - http://eudml.org/doc/139413
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.